MAUDE Adverse Event Report: TENEX HEALTH, INC. TX SYSTEM - TX2 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX SYSTEM - TX2 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-2003-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Neuropathy (1983); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device part number or model name were not reported / identified in the article.A part number for a specific instrument set was entered as 554-2003-001 on this form 3500a based on the procedure reported (plantar fasciotomy).It is possible that a different instrument was used.Note: date of occurence could not be identified or estimated as the article is a retrospective review with data collected between january 2020 to december 2022.
 
Event or Problem Description
In the article "minimally invasive ultrasound-guided percutaneous plantar fasciotomy on chronic plantar fasciitis: a retrospective analysis" by encinas et al., 2 cases of delayed wound healing and 2 cases of baxter's nerve entrapment were reported in patients who underwent a plantar fasciitis procedure with the tx system.All 4 adverse events required additional intervention to treat.Patients with delayed wound healing were treated with local wound care and oral antibiotics.Patients with baxter's nerve entrapment underwent baxter's nerve decompression, which was performed more than a year after the initial tx system procedure.These adverse events are summarized in this form 3500a.

Brand Name
TX SYSTEM - TX2 MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630-8123
9492388220
MDR Report Key24273614
Report Number1000135560-2026-00001
Device Sequence Number10658797
Product Code LFL
UDI-Device Identifier00857156006154
UDI-Public(01)00857156006154
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153299
Number of Events Summarized4
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number554-2003-001
Device Catalogue Number554-2003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown